Vol. 7, No. 1, 1957

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Minimizing integrals in certain classes of monotone functions

Hugh D. Brunk, G. M. Ewing and W. R. Utz

Vol. 7 (1957), No. 1, 833–847
Mathematical Subject Classification
Primary: 49.0X
Milestones
Received: 5 December 1955
Revised: 22 March 1956
Published: 1 March 1957
Authors
Hugh D. Brunk
G. M. Ewing
W. R. Utz